# SDR YENA2024031200402

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RETAIINING PLATE WAS FOUND WITH CORROSION ON LH PYLON SPIGOT (1EA); REF AEROMAN W.O. 2024 41/1 NR 55041 - REMOVED AND REPLACED SPIGOT ON LH PYLON (1EA) IAW A320 SRM A320 54-51-12-300-002. THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION.
